Numerische Mathematik

, Volume 49, Issue 1, pp 95–110

Gleichmäßig einschließende Diskretisierungsverfahren für schwach nichtlineare Randwertaufgaben

  • C. Großmann
  • M. Krätzschmar
  • H. -G. Roos
Article

DOI: 10.1007/BF01389432

Cite this article as:
Großmann, C., Krätzschmar, M. & Roos, H.G. Numer. Math. (1986) 49: 95. doi:10.1007/BF01389432

Uniformly enclosing discretization methods for weakly nonlinear boundary value problems

Summary

In the present paper a new discretization technique for weakly nonlinear boundary value problems, especially for two point boundary value problems, is proposed. By means of the upper and lower discretizations the exact solution can be uniformly bounded from below and from above, respectively.

Subject Classifications

AMS(MOS): 65L10 CR: G1.7 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • C. Großmann
    • 1
  • M. Krätzschmar
    • 1
  • H. -G. Roos
    • 1
  1. 1.Sektion MathematikTechnische Universität DresdenDresdenDeutsche Demokratische Republik

Personalised recommendations